Medical Science · Medicine
A patient receiving an unfractionated heparin infusion for Deep Vein Thrombosis has a recent aPTT result of 85 seconds, indicating that the anticoagulation level is higher than the target range. What should the nurse do immediately according to standard protocol?
- 1Pause the heparin infusion or decrease the rate based on institutional protocols✓
- 2Increase the infusion rate to achieve stronger anticoagulation
- 3Start oral warfarin therapy right away
- 4Maintain the current infusion rate without modification
Correct answer
Pause the heparin infusion or decrease the rate based on institutional protocols
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Medical Science?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Medicine?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Medical Science · Medicine